# SDR SA06001

- Difficulty date: January 2, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Engine: Cfmint CFM565B4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR TOOK 3 TO 4 TIMES LONGER TO RETRACT THAN NORMAL.  CREW RECYCLED THE GEAR AND GOT THE SAME RESULT.  WHEN THE GEAR FULLY RETRACTED, THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAISED THE AIRCRAFT AND PERFORMED AN EXTENSION/RETRACTION CHECK.  ALL INDICATIONS AND TIME LIMITS WERE NORMAL.
